# SDR 2008UALA02825

- Difficulty date: May 15, 2008
- Submitted: May 19, 2008
- Operation: Air carrier
- Aircraft: N815UA
- Make and model: Airbus A319-131
- Aircraft serial: 867
- Aircraft time: 33,658 hours, 12,763 cycles
- Engine: Iae V2522A5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

AFTER START GOT AN ACRID SMELL THROUGHOUT ENTIRE AIRCRAFT.
